Vermox did help but I still need another dose or two. I have not been taking stuff (supplements) everyday. Havent been having much activity although somethings still in there. Im still taking noni, shark cartillige, Garcinia Cambogia (reishi and turmeric on occasion)and sometimes b17 but not 2x a day or even everyday :) the noni, shark cartilage (and possibly the Garcinia Cambogia) seem to affect whatever is still in me.
I did stop giving my dog b17 and she seems to have perked up. Ive also been giving her pine bark, (turmeric and reishi mushroom powder a couple times a week), glucosamine/chondroitin chewie treats and pepto. I also got her pain meds (Rimadyl) which are helping as well. The vitamin B helped her bloat and panting and she's been walking better and happier but still in pain. Maybe its her joints, bones or arthritis. The tumors are mostly gone so I know the b17 works but not sure she felt so great taking it. She kinda resisted opening her mouth for those pills but willing takes the pain meds. Shes been on rimadyl for a week but I gave her oil of oregano yesterday morning and she practically sprinted home from our walk that nite.
Its so nice to feel so close to normal but I know that the problem persists and could return so Im just taking things day by day...BUT YAY! I really hope that everything ive gone thru helps others deal with this much better and quicker than I had to. Im glad im as strong as I am because im alone in this..well im glad I have you all out there. My friends who know im sick never ask me how im doing..EVER. Its like nobody cares. Makes me so sad when I think about it..so I don't :)
by the way..i know the little white garden looking bug came from my scalp (read vermox blog) because I shake my hair out over a black surface regularly when I feel stuff movin out. I used to use a white piece of paper.. sometimes I still do.
oh also something I take makes my palms really flaky. It may have been the b17 because since I stopped taking it..so have the flakes. Think it means my liver is unhappy with whatever it is I'm taking that makes that happen. It happened lots towards the end of treatment while on antibiotics. Like the last few weeks.